Effectively topological spaces
Doklady Akademii Nauk, Tome 169 (1966) no. 1, pp. 28-31
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_169_1_a5,
author = {E. Yu. Nogina},
title = {Effectively topological spaces},
journal = {Doklady Akademii Nauk},
pages = {28--31},
year = {1966},
volume = {169},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_169_1_a5/}
}
E. Yu. Nogina. Effectively topological spaces. Doklady Akademii Nauk, Tome 169 (1966) no. 1, pp. 28-31. http://geodesic.mathdoc.fr/item/DAN_1966_169_1_a5/